MAUDE Adverse Event Report: MEDLINE INDUSTIRES, LP- NAMIC MEDLINE; MTS,LEFT HEART,KIT,VIDANT MED CTR

MEDLINE INDUSTIRES, LP- NAMIC MEDLINE; MTS,LEFT HEART,KIT,VIDANT MED CTR
Catalog Number 601604710
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, on (b)(6) 2026, the control syringe was backing off the manifold during procedures.Customer reports this is a safety concern for air leaks.The manifold was replaced and the same issue occurred.The facility reports no injuries occurred no medical treatment was needed.No additional information at this time.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to the facility, on (b)(6) 2026, the control syringe was backing off the manifold during procedures.The manifold was replaced and the same issue occurred.
 
Additional Manufacturer Narrative
Update to b5: addition of transeptal procedure in left atrium to narrative.Updated h6: type of investigation (b).Updated h6: investigation findings (c).Updated h6: investigation conclusions (d).According to the facility, on 2/9/2026, the control syringe was backing off the manifold during procedures.Customer reports this is a safety concern for air leaks with these coming lose or off during transeptal procedures in the left atrium.The manifold was replaced and the same issue occurred.The facility reports no injuries occurred and no medical treatment was needed.No additional information at this time.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to the facility, on 2/9/2026, the control syringe was backing off the manifold during procedures.Customer reports this is a safety concern for air leaks with these coming lose or off during transeptal procedures in the left atrium.The manifold was replaced and the same issue occurred.The facility reports no injuries occurred and no medical treatment was needed.No additional information at this time.

Brand Name
MEDLINE
Common Device Name
MTS,LEFT HEART,KIT,VIDANT MED CTR
Manufacturer (Section D)
MEDLINE INDUSTIRES, LP- NAMIC
10 glen falls technical park
technical park drive
glen falls NY 12801 3864
Manufacturer Contact
alyssa reasner
three lakes drive
northfield, IL 60093-2753
MDR Report Key24533463
Report Number3015910259-2026-00076
Device Sequence Number10350500
Product Code OEZ
UDI-Device Identifier10193489071795
UDI-Public10193489071795
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number601604710
Device Lot Number0000183286
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
R-26-025
Patient Sequence Number1
Patient SexUnknown